# SDR DALA1152556309

- Difficulty date: August 28, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN SEVERAL WEAR STA 2330-STA 2350. S-3L.  MAXL:8" DFRD BY CUI 713978 STA PEK 28AUG11ENTR 713978 S.  REPAIR PER ER/A 491632-14AD REV 0 THIS DAMAGE WITHIN LIMITS MONITOR ESTABLISHED ON L/P 0378469.
